MathSciNet Relay Station
MathSciNet bibliographic data
MR2493823 92D25
Pathak, Sweta; Maiti, Alakes; Samanta, G. P. Rich dynamics of a food chain model with Hassell-Varley type functional responses. Appl. Math. Comput. 208 (2009), no. 2, 303–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement